# SDR USAA2014012400014

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 8,697 hours, 2,986 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD AT ROW 4 RT MISSING.  INSTALLED EXIT PLACARD AT ROW 4 RT.
